×

zbMATH — the first resource for mathematics

Variational iteration method for solving two-point boundary value problems. (English) Zbl 1119.65068
Summary: The variational iteration method is introduced to solve two-point boundary value problems. Numerical results demonstrate that the method is promising and may overcome the difficulty arising in the Adomian decomposition method.

MSC:
65L10 Numerical solution of boundary value problems involving ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abdou, M.A.; Soliman, A.A., Variational iteration method for solving burger’s and coupled Burger’s equations, J. comput. appl. math., 181, 2, 225-245, (2005) · Zbl 1072.65127
[2] Abdou, M.A.; Soliman, A.A., New applications of variational iteration method, Physica D: nonlinear phenomena, 211, 1-2, 1-8, (2005) · Zbl 1084.35539
[3] Adomian, G.; Elrod, M.; Rach, R., A new approach to boundary value equations and application to a generalization of Airy’s equation, J. math. anal. appl., 140, 554-568, (1989) · Zbl 0678.65057
[4] Caglar, H.; Caglar, N.; Elfaituri, K., B-spline interpolation compared with finite difference, finite element and finite volume methods which applied to two-point boundary value problems, Appl. math. comput., 175, 72-79, (2006) · Zbl 1088.65069
[5] He, J.H., Variational iteration method for delay differential equations, Commun. non-linear sci. numer. simulation, 2, 4, 235-236, (1997)
[6] He, J.H., Approximate solution of nonlinear differential equations with convolution product nonlinearities, Comput. methods appl. mech. eng., 167, 1-2, 69-73, (1998) · Zbl 0932.65143
[7] He, J.H., Variational iteration method—a kind of non-linear analytical technique: some examples, Internat. J. non-linear mech., 34, 699-708, (1999) · Zbl 1342.34005
[8] He, J.H., Variational iteration method for autonomous ordinary differential systems, Appl. math. comput., 114, 2-3, 115-123, (2000) · Zbl 1027.34009
[9] J.H. He, Non-perturbative methods for strongly nonlinear problems, Berlin: dissertation.de-Verlag im Internet GmbH, 2006.
[10] He, J.H., Some asymptotic methods for strongly nonlinear equations, Internat. J. modern phys. B, 20, 1141-1199, (2006) · Zbl 1102.34039
[11] He, J.H.; Wu, X.H., Construction of solitary solution and compacton-like solution by variational iteration method, Chaos solitons fractals, 29, 1, 108-113, (2006) · Zbl 1147.35338
[12] Ravi Kanth, A.S.V.; Reddy, Y.N., Cubic spline for a class of singular two-point boundary value problems, Appl. math. comput., 170, 733-740, (2005) · Zbl 1103.65086
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.